CSpace

Browse/Search Results:  1-10 of 59 Help

Selected(0)Clear Items/Page:    Sort:
Eigenfunction behavior and adaptive finite element approximations of nonlinear eigenvalue problems in quantum physics 期刊论文
ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE, 2021, 卷号: 55, 期号: 1, 页码: 209-227
Authors:  Yang, Bin;  Zhou, Aihui
Favorite  |  View/Download:2/0  |  Submit date:2021/04/26
Adaptive finite element approximation  complexity  convergence  nonlinear eigenvalue problem  non-polynomial behavior  unique continuation property  
Solving Multivariate Polynomial Matrix Diophantine Equations with Grobner Basis Method 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2021, 页码: 14
Authors:  Xiao Fanghui;  Lu Dong;  Wang Dingkang
Favorite  |  View/Download:3/0  |  Submit date:2021/04/26
Grö  bner basis  matrix Diophantine equation  module  multivariate polynomial  
Quantum Algorithm for Boolean Equation Solving and Quantum Algebraic Attack on Cryptosystems 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2021, 页码: 40
Authors:  Chen Yu-Ao;  Gao Xiao-Shan
Favorite  |  View/Download:4/0  |  Submit date:2021/04/26
Block cipher AES  Boolean equation solving  condition number  hash function SHA-3  Keccak  HHL algorithm  MPKC  polynomial system solving  quantum algorithm  stream cipher Trivum  
Computing real radicals and S-radicals of polynomial systems 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2021, 卷号: 102, 页码: 259-278
Authors:  El Din, Mohab Safey;  Yang, Zhi-Hong;  Zhi, Lihong
Favorite  |  View/Download:76/0  |  Submit date:2020/09/23
Polynomial system  Real radical  S-radical ideal  Semi-algebraic set  Real algebraic geometry  
An Improvement of the Rational Representation for High-Dimensional Systems 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2020, 页码: 18
Authors:  Xiao, Fanghui;  Lu, Dong;  Ma, Xiaodong;  Wang, Dingkang
Favorite  |  View/Download:12/0  |  Submit date:2021/01/14
Comprehensive Grobner systems  high-dimensional polynomial system  rational representation  rational univariate representation  
Descent of Ordinary Differential Equations with Rational General Solutions 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2020, 页码: 10
Authors:  Feng, Shuang;  Feng, Ruyong
Favorite  |  View/Download:4/0  |  Submit date:2021/01/14
Algebraic ordinary differential equation  differential descent  rational general solution  
Isotopic Meshing of a Real Algebraic Space Curve 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2020, 卷号: 33, 期号: 4, 页码: 1275-1296
Authors:  Jin, Kai;  Cheng, Jinsan
Favorite  |  View/Download:15/0  |  Submit date:2020/09/23
Algebraic space curve  topology  weak generic position  
Weighted partial order oriented three-way decisions under score-based common voting rules 期刊论文
INTERNATIONAL JOURNAL OF APPROXIMATE REASONING, 2020, 卷号: 123, 页码: 41-54
Authors:  Li, Lei;  Wu, Xindong;  Chen, Huanhuan;  Zhou, Chuan;  Liu, Guanfeng;  Jiang, Yongkang
Favorite  |  View/Download:29/0  |  Submit date:2020/09/23
Three-way decisions  Weighted partial orders  Common voting rules  
On the complexity of sequentially lifting cover inequalities for the knapsack polytope 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 页码: 10
Authors:  Chen, Wei-Kun;  Dai, Yu-Hong
Favorite  |  View/Download:15/0  |  Submit date:2020/05/24
integer programming  sequentially lifted cover inequality  complexity  lifting problem  
On the Topology and Isotopic Meshing of Plane Algebraic Curves 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2020, 卷号: 33, 期号: 1, 页码: 230-260
Authors:  Jin, Kai;  Cheng, Jinsan
Favorite  |  View/Download:11/0  |  Submit date:2020/05/24
Interval polynomial  isotopic meshing  plane curve  topology